# SDR ALG2001F00031

- Difficulty date: October 1, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N1067D
- Make and model: Bell 206L-1
- Aircraft serial: 45435
- Engine: Allsn 250C30
- System (JASC): 6210 · Main Rotor Blades
- Part: Spar
- Part number: 206015001119
- Part serial: A3819
- Condition: Corroded
- Location: M/R Blade
- Part time: 786 hours
- Component: Main Rotor, Bell
- Component part number: 250C30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING ROUTINE MAINTENANCE INSPECTION.  SPAR EXFOLIATION WAS DETECTED ON LOWER SURFACE SKIN/SPAR SPLICE JOINT, CONSIDERED A MATERIAL DEFECT.  BLADE WAS REMOVED FROM SERVICE AND SCRAPPED.
